Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2017 (2017), Article ID 3919438, 7 pages
Research Article

A Good Earthquake Concave Behaviour of a Seismic Isolator Which Supports a Metallic Roof

1Technical University of Civil Engineering, București, Romania
2Department of Mathematics, University of Craiova, 200585 Craiova, Romania

Correspondence should be addressed to Ionel Rovenţa

Received 12 July 2017; Accepted 18 October 2017; Published 6 November 2017

Academic Editor: Zhen-Lai Han

Copyright © 2017 Iancu Durău et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. R. Bridson and A. Haefliger, Metric Spaces of Non-Positive Curvature, vol. 319 of Grundlehren der Mathematischen Wissenschaften, Springer, 1999.
  2. W. Ballmann, Lectures on Spaces with Nonpositive Curvature, DMV Seminar Band 25, Birkhausser, Basel, Switzerland, 2005. View at MathSciNet
  3. J. Jost, Nonpositive Curvature: Geometric and Analytic Aspects, Lectures in Mathematics ETH Zurich, Birkhauser, Basel, Switzerland, 1997.
  4. C. P. Niculescu and I. Rovenţa, “Fan's inequality in geodesic spaces,” Applied Mathematics Letters, vol. 22, no. 10, pp. 1529–1533, 2009. View at Publisher · View at Google Scholar · View at Scopus
  5. K. T. Sturm, “Probability measures on metric spaces of nonpositive curvature,” in Heat Kernels and Analysis on Manifolds, Graphs, and Metric Spaces, Lecture Notes from a Quarter Program on Heat Kernels, Random Walks, and Analysis on Manifolds and Graphs, April 16–July 13, 2002, Paris, France, P. Auscher, T. Coulhon, and A. Grigoryan, Eds., vol. 338 of Contemporary Mathematics, pp. 357–390, American Mathematical Society, 2003. View at Google Scholar
  6. J. Lawson and Y. Lim, “Monotonic properties of the least squares mean,” Mathematische Annalen, vol. 351, no. 2, pp. 267–279, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. C. P. Niculescu and I. Rovenţa, “An approach of majorization in spaces with a curved geometry,” Journal of Mathematical Analysis and Applications, vol. 411, no. 1, pp. 119–128, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  8. N. L. Biggs, E. K. Lloyd, and R. J. Wilson, Graph Theory, Oxford University Press, Oxford, UK, 1998. View at MathSciNet
  9. K. B. Reid, “Balance vertices in trees,” Networks, vol. 34, no. 4, pp. 264–271, 1999. View at Publisher · View at Google Scholar · View at Scopus
  10. C. P. Niculescu and L.-E. Persson, Convex Functions and Their Applications. A contemporary Approach, vol. 23 of CMS Books in Mathematics, Springer, New York, NY, USA, 2006. View at MathSciNet
  11. M. Mălin and I. Rovenţa, “Some remarks on convex network flows for K-spiders,” Mathematical Problems in Engineering, vol. 2015, Article ID 710516, 6 pages, 2015. View at Publisher · View at Google Scholar
  12. I. Rovenţa, “The convex functions on the spiders,” in Proceedings of the Joint International Conference of Doctoral and Post-Doctoral Researchers, Craiova, Romania, September 2014.